I had two sets of restylane injections under the eyes early this year. The process did not run smoothly at all. One of the major complications was it produced a deep double line around the outer area of the right eye. I have yet to find a reason why this has happened? The product has deflated over the months and as I've lost volume, the line has worsened. I'm contemplating a third filler treatment in the cheek area to improve this but am worried about making it even worse. Can anyone advise?!
Filler Complications? (photo)
Doctor Answers (4)
Restylane to fill the volume
In a large area Restylane may not provide enough volume for the area. You may need to try a different filler for that area like Juvederm and Sculptra. You should try to consult an experienced injector to analyze your face and make a plan going forward for you.
Restylane and Lack of Volume
In some patients, injected a syringe a two does not make sense, because the volume needed to improve an area is too great. These patients tend to come out better with facial fat grafting.
Restylane and under eye issues
Based on the photo's provided and without knowing how much product was placed and the technique used, it's difficult to answer this question without seeing you in person. You certainly have options to correct and enhance this area, but seek out a well-trained and experienced provider to discuss all options.
You might also like...
Restylane to lower eyelids.
You are losing quite a bit of volume in your upper cheeks and this is contributing to the folds at the junction of the lower eyelid and cheekbones. Placement of product deep to the bone to give you more malar volume would help to volumize the area and then a better contouring to the entire area. Be sure you are seeing a physician who specializes in restoring facial volume and not just focusing on the lines themselves. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.